# SDR DALA2023022101287

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,699 hours, 29,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 1L DOOR WON'T ARM AFTER DR CLOSED. CORRECTIVE ACTION: CYCLED 1L DOOR ARM SYS CHK OK REF B757 AMM 52-10. (4041326)
